# SDR AALA201705169009

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 5,796 hours, 4,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PACKBOARD ATTACH SERVICE SCREW IS DAMAGED.  REPLACED AFT SERVICE DOOR SLIDE PACKBOARD SCREW.  AIRCRAFT WAS GROUNDED.
